# SDR ASAA2015111313768

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 6,530 hours, 2,113 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, " FMC DISAGREE" APPEARED ON BOTH INBD DU'S.   ACFT GROUNDED. ACCOMPLISHED FMC DISAGREE CHECKLIST FROM QRH P11.2. BOTH FMC'S RESTORED NORMAL.
